# SDR AWXA9500809

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0499 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT, AT ROW 17, HANGING FROM HOUSING.  RESECURED LIGHT ASSEMBLY.  SYSTEM OPS GOOD.  (M)
